Alert archive / Missouri / River Flood Warnings in 2024
River Flood Warning 68, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 9, 2024, 10:02 AM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at May 10, 2024, 5:00 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 9, 2024, 10:02 AM CDT (15:02 UTC)
- In effect from
- May 10, 2024, 5:00 PM CDT
- Expired
- May 14, 2024, 8:00 AM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 30 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Fenton (FNNM7).
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019210, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
383
WGUS43 KLSX 091502
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1002 AM CDT Thu May 9 2024
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...
Meramec River at Fenton.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC099-189-110315-
/O.NEW.KLSX.FL.W.0068.240510T2200Z-240514T1300Z/
/FNNM7.1.ER.240510T2200Z.240512T0600Z.240513T0700Z.NO/
1002 AM CDT Thu May 9 2024
...FLOOD WARNING IN EFFECT FROM FRIDAY AFTERNOON TO TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Meramec River at Fenton.
* WHEN...From Friday afternoon to Tuesday morning.
* IMPACTS...At 25.2 feet, Minnie Ha Ha Park gazebo begins flooding.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Thursday the stage was 17.5 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 25.0 feet early Sunday
morning. It will then fall below flood stage early Monday
morning.
- Flood stage is 23.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Meramec River
Fenton 23.0 17.5 21.8 24.3 25.0 22.0 16.4
&&
LAT...LON 3854 9045 3854 9042 3848 9039 3848 9045
$$
Fuchs2 follow-up statements
235
WGUS83 KLSX 100258
FLSLSX
Flood Statement
National Weather Service St Louis MO
958 PM CDT Thu May 9 2024
...The Flood Warning continues for the following rivers in
Missouri...
Meramec River near Arnold.
Meramec River near Eureka.
Meramec River at Valley Park.
Meramec River at Fenton.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC099-189-111500-
/O.EXT.KLSX.FL.W.0032.000000T0000Z-240515T2300Z/
/ARNM7.1.ER.240430T1955Z.240512T0000Z.240514T1700Z.NO/
958 PM CDT Thu May 9 2024
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Arnold.
* WHEN...Until Wednesday evening.
* IMPACTS...At 30.0 feet, Wells Road below Suson Woods begins
flooding at this height.
* ADDITIONAL DETAILS...
- At 9:30 PM CDT Thursday the stage was 26.1 feet and rising.
- Recent Activity...The river first rose above flood stage on
April 30. It crested near 27.6 feet on May 2. Although it has
since fallen, it has remained above flood stage and has begun
a second rise.
- Forecast...The river is expected to rise to a crest of 29.8
feet Saturday evening. It will then fall below flood stage
early Tuesday afternoon.
- Flood stage is 24.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Meramec River
Arnold 24.0 26.1 29.4 29.5 27.4 24.5 22.2
&&
LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
3845 9043
$$
MOC099-189-111500-
/O.EXT.KLSX.FL.W.0064.240510T0430Z-240513T0400Z/
/ERKM7.1.ER.240510T0430Z.240511T0600Z.240511T2200Z.NO/
958 PM CDT Thu May 9 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Meramec River near Eureka.
* WHEN...Until late Sunday evening.
* IMPACTS...At 21.0 feet, West Spring River Road becomes inundated
at this height.
* ADDITIONAL DETAILS...
- At 9:30 PM CDT Thursday the stage was 18.7 feet and rising.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 20.6 feet early Saturday
morning. It will then fall below flood stage Saturday
afternoon.
- Flood stage is 19.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Meramec River
Eureka 19.0 18.7 20.5 16.3 10.9 8.4 7.3
&&
LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056
$$
MOC099-189-111500-
/O.EXT.KLSX.FL.W.0065.240510T1500Z-240513T1942Z/
/VLLM7.1.ER.240510T1500Z.240511T1800Z.240512T1342Z.NO/
958 PM CDT Thu May 9 2024
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO EARLY MONDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Meramec River at Valley Park.
* WHEN...From Friday morning to early Monday afternoon.
* IMPACTS...At 19.5 feet, Buder Park and the recreation park at the
water plant floods.
* ADDITIONAL DETAILS...
- At 9:30 PM CDT Thursday the stage was 15.8 feet and rising.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 19.6 feet early Saturday
afternoon. It will then fall below flood stage Sunday
morning.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Meramec River
Valley Park 18.0 15.8 19.5 18.2 14.1 9.6 7.2
&&
LAT...LON 3853 9056 3855 9056 3857 9043 3854 9043
$$
MOC099-189-111500-
/O.EXT.KLSX.FL.W.0068.240511T0130Z-240513T2024Z/
/FNNM7.1.ER.240511T0130Z.240511T1800Z.240512T1424Z.NO/
958 PM CDT Thu May 9 2024
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY EVENING TO MONDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Meramec River at Fenton.
* WHEN...From Friday evening to Monday afternoon.
* IMPACTS...At 22.9 feet, At this height, the entire boat ramp path
at Minnie Ha Ha Park will be submerged.
* ADDITIONAL DETAILS...
- At 9:15 PM CDT Thursday the stage was 19.8 feet and rising.
- Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 23.8 feet early Saturday
afternoon. It will then fall below flood stage late Sunday
morning.
- Flood stage is 23.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Meramec River
Fenton 23.0 19.8 23.6 23.2 20.4 16.9 14.6
&&
LAT...LON 3854 9045 3854 9042 3848 9039 3848 9045
$$
Kimble394
WGUS83 KLSX 101314
FLSLSX
Flood Statement
National Weather Service St Louis MO
814 AM CDT Fri May 10 2024
...The Flood Warning continues for the following rivers in
Missouri...
Meramec River near Eureka.
Meramec River near Arnold.
Meramec River at Valley Park.
...The Flood Warning is cancelled for the following rivers in
Missouri...
Meramec River at Fenton.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC099-189-101415-
/O.CAN.KLSX.FL.W.0068.240511T0130Z-240510T1314Z/
/FNNM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
814 AM CDT Fri May 10 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Meramec River at Fenton.
* ADDITIONAL DETAILS...
- At 7:45 AM CDT Friday the stage was 21.0 feet.
- Forecast...The river is expected to rise to a crest of 22.7
feet tomorrow morning.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Meramec River
Fenton 23.0 21.0 22.7 20.9 16.4 13.9 12.5
&&
LAT...LON 3854 9045 3854 9042 3848 9039 3848 9045
$$
MOC099-189-120115-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-240513T0027Z/
/ERKM7.1.ER.240510T0407Z.240511T0000Z.240511T1827Z.NO/
814 AM CDT Fri May 10 2024
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Eureka.
* WHEN...Until Sunday evening.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Friday the stage was 20.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 AM CDT Friday was 20.0 feet.
- Forecast...The river is expected to rise to a crest of 20.3
feet this evening. It will then fall below flood stage early
tomorrow afternoon.
- Flood stage is 19.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Meramec River
Eureka 19.0 20.0 20.0 15.5 10.1 7.8 7.3
&&
LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056
$$
MOC099-189-120115-
/O.EXT.KLSX.FL.W.0032.000000T0000Z-240515T1100Z/
/ARNM7.1.ER.240430T1955Z.240512T0000Z.240514T0500Z.NO/
814 AM CDT Fri May 10 2024
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Arnold.
* WHEN...Until Wednesday morning.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Friday the stage was 26.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 AM CDT Friday was 26.8 feet.
- Forecast...The river is expected to rise to a crest of 28.6
feet tomorrow evening. It will then fall below flood stage
early Tuesday morning.
- Flood stage is 24.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Meramec River
Arnold 24.0 26.8 28.2 28.1 25.9 23.4 22.0
&&
LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
3845 9043
$$
MOC099-189-120115-
/O.EXT.KLSX.FL.W.0065.240510T1930Z-240513T0051Z/
/VLLM7.1.ER.240510T1930Z.240511T0600Z.240511T1851Z.NO/
814 AM CDT Fri May 10 2024
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO SUNDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Meramec River at Valley Park.
* WHEN...From this afternoon to Sunday evening.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Friday the stage was 17.4 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 18.4 feet just after midnight
tonight. It will then fall below flood stage early tomorrow
afternoon.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Meramec River
Valley Park 18.0 17.4 18.4 15.4 9.9 6.5 5.5
&&
LAT...LON 3853 9056 3855 9056 3857 9043 3854 9043
$$
ByrdWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 9, 6:39 AM CDT, 3 hours 23 minutes earlier. Its key messages:
- Showers and thunderstorms are expected across portions of the area this afternoon into tonight, and then again at times through the first half of next week. Strong to severe thunderstorms are not currently anticipated.
- Temperatures will be cooler than normal Friday, but seasonable the rest of the forecast period.
Area forecast discussion, May 9, 6:39 AM CDT, 3 hours 23 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 639 AM CDT Thu May 9 2024 .KEY MESSAGES... - Showers and thunderstorms are expected across portions of the area this afternoon into tonight, and then again at times through the first half of next week. Strong to severe thunderstorms are not currently anticipated. - Temperatures will be cooler than normal Friday, but seasonable the rest of the forecast period. && .SHORT TERM... (Through Friday Night) Issued at 317 AM CDT Thu May 9 2024 The low responsible for yesterday's severe thunderstorms is spinning through central Illinois currently, its cold front entering southeastern Missouri and southwestern Illinois. Moisture pooling along the front has led to a patchy area of low stratus and fog currently along the Mississippi River that will continue to drift slowly eastward this morning before dissipating with the rising sun. Today, a broad upper-level trough will begin to shear apart as a shortwave dives through the Midwest, with part of the trough becoming cut off over the western CONUS. The shortwave will aid in forcing isolated to scattered showers and weak thunderstorms among moisture wrapping around the backside of the departing low. This convection will mainly occur across portions of northeastern Missouri and west-central Illinois this afternoon before drifting south-southeast this evening and tonight as the axis of the shortwave digs into the Ohio Valley. Tomorrow, the eastern portion of the upper-level trough will deepen across the eastern CONUS, placing the Middle Mississippi Valley beneath deep northwesterly flow. Within this flow, cooler air will move into the CWA, causing temperatures to run below climatological normals. Weak warm air advection in the low to mid-levels ahead of another shortwave digging into the Midwest may lead to widely scattered showers and maybe a thunderstorm on Friday. However, the signal for convection is currently weak, so a dry forecast has been maintained for now. Elmore && .LONG TERM... (Saturday through Wednesday) Issued at 317 AM CDT Thu May 9 2024 Early Saturday, guidance consensus is that the previously mentioned shortwave will be diving southward through the Midwest along the western periphery of the eastern upper-level trough. In turn, another cold front will pass north to south through the CWA. However, a majority of the global ensemble members show mid-level temperatures warming as ridging builds into the Middle Mississippi Valley. Skies are expected to be mostly clear, allowing for deep mixing and surface temperatures to be warmer than they are expected to be on Friday despite the cold front and northwesterly surface winds. Confidence is high that this will be a dry FROPA, as the ensemble-based probability for measurable rainfall (0.01") is 10% or less across eastern portions of the CWA. On Sunday, ensemble clusters show upper-level ridging building further into the area ahead of a shortwave over the Great Plains. As a result, a surface high south of the region will move eastward and return southerly low-level flow to the CWA. This will advect warmer air into the CWA, with ensemble means supporting temperatures rising back to or just above seasonal normals. The shortwave will move into the Midwest on Monday, deepening and tracking a surface low through approximately the Mid-South and then into the Ohio Valley. Ensemble guidance shows a wide spread in the track and timing of this low, leading to a medium chance (roughly 50%) for showers and thunderstorms Monday through Tuesday. However, the chance for rain is much higher and will likely be confined to a 12-24 hour period or at the very least not a constant threat Monday through Tuesday. Ensembles and deterministic guidance diverge on the phasing of the upper-level pattern as we reach the middle of next week. Solutions vary from zonal to southwesterly flow ahead of a deepening trough over the Plains to northwesterly flow over the much of the Midwest. If the former two solutions are realized, the CWA may experience additional rounds of rain and a warming trend with temperatures. If the latter solution is realized, calmer and cooler weather may take place. Confidence in any of the scenarios is not high given guidance spread, so the NBM initialization as been left as is. Elmore && .AVIATION... (For the 12z TAFs through 12z Friday Morning) Issued at 628 AM CDT Thu May 9 2024 Moisture pooling behind a departing cold front is producing low stratus and patchy fog. Relative to the local terminals, this fog and stratus is dissipating and moving eastward with VFR flight conditions expected shortly. However, low stratus will return from the north later this morning, impacting KUIN. This terminal will be on the edge of this stratus through much of the day, so there may be rapid and frequent changes in flight conditions through the late morning into the afternoon. Additionally, isolated to scattered showers and thunderstorms are expected this afternoon around KUIN. Confidence in direct impacts is low at this time, but this convection will be capable of brief reductions in visibility and frequent lightning. This convection may also shift southward toward the other local terminals during the evening and overnight hours, but confidence in this occurring is very low right now. Low stratus will expand further tonight to impact all local terminals through the early morning hours. Elmore && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 9, 3:28 AM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 328 AM CDT Thu May 9 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-100830- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 328 AM CDT Thu May 9 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance for isolated to scattered thunderstorms across parts of the area this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a chance of thunderstorms for parts of the area from late Sunday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Elmore
In the hours before
Local storm report, May 9, 4:59 AM CDT, 5 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
459 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM Tstm Wnd Dmg 6 ESE Redford 37.30N 90.79W
05/08/2024 Reynolds MO Public
Widespread tree damage reported by EM. Time
estimated from radar.
&&
BRCLocal storm report, May 9, 5:06 AM CDT, 4 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
506 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM Hail Ellis Grove 38.01N 89.91W
05/08/2024 E2.50 Inch Randolph IL Public
&&
BRCLocal storm report, May 9, 6:04 AM CDT, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
604 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM Hail 3 SW Hillsboro 38.20N 90.62W
05/08/2024 E2.75 Inch Jefferson MO Public
Time estimated from radar.
&&
BRCLocal storm report, May 9, 6:47 AM CDT, 3 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
647 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Hail 4 E Farmington 37.78N 90.35W
05/08/2024 M2.00 Inch St. Francois MO Public
Corrects previous hail report from 4 E
Farmington. Social media report with photo.
Time/location approximate, augmented using
radar.
&&
BRCLocal storm report, May 9, 6:53 AM CDT, 3 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
653 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Hail 5 E Farmington 37.79N 90.33W
05/08/2024 E2.00 Inch Ste. Genevieve MO Public
Corrects previous report from 4 E
Farmington. Social media report with photo.
Time approximate, augmented using radar.
&&
BRCLocal storm report, May 9, 9:35 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
935 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Tstm Wnd Dmg Libertyville 37.70N 90.29W
05/08/2024 St. Francois MO Public
Picture of a 6 to 10 inch limb snapped off
of a tree.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:21 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 39 min |
| May 8, 8:38 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 3 days |
| May 8, 8:38 PM CDT | River Flood Warning | LSX | Franklin, Warren | 57 hr |
| May 8, 8:57 PM CDT | Tornado Warning | LSX | Iron, Madison | 33 min |
| May 8, 9:17 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 29 min |
| May 8, 10:01 PM CDT | River Flood Warning | LSX | Franklin | 69 hr |
| May 8, 10:01 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| May 8, 10:01 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| May 8, 10:05 PM CDT | River Flood Warning | LSX | Saint Charles | 5 days |
| May 8, 10:05 PM CDT | River Flood Warning | LSX | Jefferson | 3 days |
Nearby
River Flood Warnings in Missouri, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.